Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The class of co-Namioka compact spaces
is stable under product


Author: Ahmed Bouziad
Journal: Proc. Amer. Math. Soc. 124 (1996), 983-986
MSC (1991): Primary 54C05, 54D30
DOI: https://doi.org/10.1090/S0002-9939-96-03330-8
MathSciNet review: 1326999
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In an earlier paper we have established that the cartesian product of a family of co-Namioka compact spaces is co-Namioka if and only if all finite cartesian products of this family are co-Namioka. The purpose of this note is to show that the product of two co-Namioka compact spaces is always co-Namioka. The class of co-Namioka compact spaces is consequently stable under arbitrary products.


References [Enhancements On Off] (What's this?)

  • 1. A. Bouziad, Notes sur la propriété de Namioka, Trans. Amer. Math. Soc. 344 (1994), 873--883. MR 94m:54032
  • 2. G. Choquet, Lectures on analysis I, Benjamin, New York, 1969. MR 40:3252
  • 3. G. Debs, Points de continuité d'une application séparément continue, Proc. Amer. Math. Soc. 97 (1986), 218--228. MR 87c:54014
  • 4. S. Merkourakis and S. Negrepontis, Banach spaces and topology II, Recent Progress in General Topology (M. Hu\v{s}ek and J. van Mill, eds), Elsevier Sciences Publishers, Amsterdam, 1992, pp. 495--536. CMP 93:15
  • 5. D. B. Shakmatov, Compact spaces and their generalizations, Recent Progress in General Topology (M. Hu\v{s}ek and J. van Mill, eds.), Elsevier Sciences Publishers, Amsterdam, 1992, pp. 571--640.
  • 6. J. Saint Raymond, Jeux topologiques et espaces de Namioka, Proc. Amer. Math. Soc. 87 (1983), 499--504 MR 83m:54060

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54C05, 54D30

Retrieve articles in all journals with MSC (1991): 54C05, 54D30


Additional Information

Ahmed Bouziad
Affiliation: Université de Rouen, U. F. R. des Sciences, URA C. N. R. S. D 1378, 76821 Mont Saint Aignan cedex, France
Email: ahmed.bouziad@univ-rouen.fr

DOI: https://doi.org/10.1090/S0002-9939-96-03330-8
Keywords: Namioka's property, separate continuity, continuity
Received by editor(s): April 22, 1994
Received by editor(s) in revised form: October 1, 1994
Communicated by: Franklin D. Tall
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society